MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PINN MULTIHOLE W/GRIPTION 60MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY IRELAND - 9616671 PINN MULTIHOLE W/GRIPTION 60MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121730060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to infection and the surgeon did a single stage revision.Surgeon removed all implants, did a thorough i&d, and put in new implants.There was no delay in procedure.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code: 121730060, lot -m60a54 and no non-conformances / manufacturing irregularities were identified as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a manufacturing record evaluation (nc search) was performed for the finished device product code: 121730060, lot -m60a54 and no non-conformances / manufacturing irregularities were identified.

Brand Name
PINN MULTIHOLE W/GRIPTION 60MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21342937
Report Number1818910-2025-02014
Device Sequence Number18421067
Product Code KWA
UDI-Device Identifier10603295010029
UDI-Public(01)10603295010029(17)340331(10)M60A54
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K093646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121730060
Device Lot NumberM60A54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale